Articles | Volume 3, issue 1
Geosci. Model Dev., 3, 293–307, 2010
https://doi.org/10.5194/gmd-3-293-2010
Geosci. Model Dev., 3, 293–307, 2010
https://doi.org/10.5194/gmd-3-293-2010
 
12 Apr 2010
12 Apr 2010

Modeling the statistical distributions of cosmogenic exposure dates from moraines

P. J. Applegate et al.

Viewed

Total article views: 4,259 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
2,329 1,746 184 4,259 206 156
  • HTML: 2,329
  • PDF: 1,746
  • XML: 184
  • Total: 4,259
  • BibTeX: 206
  • EndNote: 156
Views and downloads (calculated since 01 Feb 2013, article published on 08 Dec 2009)
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 08 Dec 2009)

Cited

Saved (final revised paper)

Latest update: 09 Aug 2022
Download